Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the existence of Green's function in Riemannian manifolds


Author: José L. Fernández
Journal: Proc. Amer. Math. Soc. 96 (1986), 284-286
MSC: Primary 31C12; Secondary 58G25
MathSciNet review: 818459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note provides a sufficient condition of geometric character for the existence of Green's function in an arbitrary complete Riemannian manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31C12, 58G25

Retrieve articles in all journals with MSC: 31C12, 58G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0818459-7
PII: S 0002-9939(1986)0818459-7
Article copyright: © Copyright 1986 American Mathematical Society